# SDR ASOA2014041410329

- Difficulty date: March 17, 2014
- Submitted: April 14, 2014
- Operation: Air carrier
- Aircraft: N614QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10049
- Aircraft time: 30,905 hours, 22,571 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Corroded
- Location: Bs 280
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT BULKHEAD AT FS 280 LOWER WEB CORRODED.  REMOVED SPLICE PLATE & WEB, FABRICATED NEW WEB IAW REO 670-53-11-594.  COMPLIED WITH REMAIN REO 670-53-11-594 AND ECTC REO 670-53-11-594.  REPAIR CLASSIFIED AS MAJOR.
